# SDR IPXA2018040528219

- Difficulty date: April 4, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 27,770 hours, 18,563 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Altimeter
- Condition: Intermittent
- Location: First Officer'S
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S ALTIMETER SHOWED INTERMITTANT FLAG ENROUTE.  R & R THE FIRST OFFICER'S ALTIMETER IAW AMM 34-13-01.   OPS CHECKED GOOD.
